# SDR AUS20021255

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bracket
- Part number: 1694000135
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING FORWARD ATTACHMENT BRACKETS CRACKED. CRACKS ARE LARGE AND EASILY VISIBLE TOTHE NAKED EYE. LAST PERIODIC INSPECTION WAS 20.7 HOURS PREVIOUSLY. FOUND DURING INSPECTION IAW AD/BEECH23/14A2 AND BEECH SI NO 0042-031 REVII. PERSONNEL/MAINTENANCE ERROR.
